Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

I have a cough after flu

hi, two weeks ago i suffered from flu and flu has gone but my cough seemed to get coughing all the time and im coughing up clear thick mucus.i cant sleep and seem to have trouble long for it to go?what can i take?can you help plz
Asked On : Tue, 29 Mar 2011
Answers:  2 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to health care magic.firstly you do blood test cbc,then go to any physician they examine your chest and give medicine accrding to put nasivion drops to both nostril so you can warm water gargle and drink warm milk plus turmeric in it.avoid spicy and oily things.drinks plenty of fluid.
Answered: Sat, 16 Jul 2011
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Since your cough is increasing and you are having sputum production and trouble breathing it would be wise to go to the ER and get examined and treated for best relief. You can take a mucolytic syrup for some relief to remove mucous plugs. Are you suffering from asthma. Do you smoke. Avoid smoke, dust, pollution, use handkerchief in these areas to prevent exposure.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor